Nov 10, 2012 - 2:11 pm
It seems that she continues to have one thing after another showing up from the chemo. She has been having trouble with her vision for awhile and went to get checked out. She has macular dengeneration as a result from the chemo- anyone else have this awful side effect? Her eye Dr. said there really isn't much to do but to see if it gets worse or not. Not really the encouraging info she was looking for.
She is unable to see street signs when driving and requires contrasting colors when reading,etc. She will be 64 in March and is hoping to do early retirement with COBRA coverage to get her through to Medicare at age 65.
She loves reading and quilting but they are pretty challenging for her right now. It is just disheartening. She is so thankful to be cancer free and alive but the chemo has taken and continues to take so much from her. She still has neuropathy, fatigue and now decreased vision.
I discussed that she probably shouldn't be driving...she doesn't have to re-take her test until 2014. She just doesn't want to lose her Independence with that too.
What to do???